# SDR R61A2022110100680

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 20,242 hours, 13,844 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW DECLARED EMERGENCY FOR A PITCH TRIM FAIL AND AUTOPILOT FAIL MESSAGE WHILE ON DECENT.   PERFORMED OPS CHECK OF AP/TRIM DISCONNECT PUSH BUTTON, MESSAGE CLEARED.
